Alert archive / Kentucky / Wind Advisories in 2016
Wind Advisory 6, NWS Jackson, KY
NWS Jackson, KY issued this wind advisory at Apr 6, 2016, 8:00 PM EDT for 14 counties in Kentucky. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2016, 8:00 PM EDT (00:00 UTC)
- Expired
- Apr 6, 2016, 10:40 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
Counties Bath County, KY, Estill County, KY, Fleming County, KY, Jackson County, KY, Laurel County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY, Whitley County, KY
The radar
The Jackson,KY radar (KJKL), 65 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.0 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 462 m²/s²
- 0-3 km storm-relative helicity
- 335 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
141 WWUS73 KJKL 070000 NPWJKL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON KY 800 PM EDT WED APR 6 2016 ...GUSTY WINDS EXPECTED THIS EVENING... .A LOW PRESSURE SYSTEM AND ITS ATTENDANT COLD FRONT WILL BRING GUSTY WINDS TO PARTS OF THE AREA THIS EVENING. IN GENERAL... LOCATIONS TO THE WEST OF INTERSTATE 75 AND CLOSER TO THE BLUE GRASS REGION WILL SEE THESE HIGHER WINDS. LOOK FOR WINDS TO BE FROM THE SOUTH TO SOUTHWEST AT 15 TO 25 MPH AT TIMES...WITH GUSTS TO 40 MPH POSSIBLE. THERE IS A POTENTIAL FOR HIGHER WIND GUSTS IN ANY HEAVY RAIN SHOWER OR THUNDERSTORM. THE WINDS WILL SWITCH TO THE WEST AND GRADUALLY DIMINISH AFTER MIDNIGHT. KYZ044-050>052-058>060-068-069-079-080-083>085-070400- /O.NEW.KJKL.WI.Y.0006.160407T0000Z-160407T0400Z/ FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD... MOUNT VERNON...MCKOWSEE...ANNVILLE...BURNSIDE...SOMERSET... LONDON...MONTICELLO...STEARNS...WHITLEY CITY...CORBIN... WILLIAMSBURG 800 PM EDT WED APR 6 2016 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * TIMING...FROM 8 PM THROUGH MIDNIGHT. * WINDS...SOUTH TO SOUTHWEST WINDS WILL GUST TO BETWEEN 35 AND 40 MPH AT TIMES DURING THE EVENING. HIGHER GUSTS ARE POSSIBLE WITH ANY HEAVY SHOWER OR THUNDERSTORM. * IMPACTS...WINDS THIS STRONG COULD BLOW DOWN WEAK AND POORLY ROOTED TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GREIF
1 follow-up statement
280 WWUS73 KJKL 070240 AAA NPWJKL URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 1040 PM EDT WED APR 6 2016 KYZ044-050>052-058>060-068-069-079-080-083>085-070345- /O.CAN.KJKL.WI.Y.0006.000000T0000Z-160407T0400Z/ FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD... MOUNT VERNON...MCKOWSEE...ANNVILLE...BURNSIDE...SOMERSET... LONDON...MONTICELLO...STEARNS...WHITLEY CITY...CORBIN... WILLIAMSBURG 1040 PM EDT WED APR 6 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE WIND ADVISORY. THE SHOWERS AND THUNDERSTORMS CAPABLE OF BRINGING DOWN THE HIGHER WIND GUSTS ARE WEAKENING AND WINDS ARE STARTING TO SETTLE OVER WESTERN PARTS OF THE AREA. ACCORDINGLY...THE WIND ADVISORY HAS BEEN CANCELLED...THOUGH WINDS COULD STILL OCCASIONALLY GUST TO 25 OR 30 MPH FOR THE NEXT SEVERAL HOURS. $$ GREIF
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this wind advisory went out at Apr 6, 4:14 PM EDT, 3 hours 46 minutes earlier.
Area forecast discussion, Apr 6, 4:14 PM EDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 414 PM EDT WED APR 6 2016 .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 320 PM EDT WED APR 6 2016 A SHORTWAVE WAVE TROUGH AND ASSOCIATED SURFACE COLD FRONT CONTINUES TO PUSH EASTWARD THIS AFTERNOON...AND WILL BE PUSHING INTO THE OHIO RIVER VALLEY THIS EVENING AND OVERNIGHT. ACROSS EASTERN KENTUCKY...STRENGTHENING PRESSURE GRADIENT AHEAD OF THIS FEATURE HAS ALLOWED STRONG SOUTHERLY WINDS TO DEVELOP. THIS COUPLED WITH VERY LOW RH OVER FAR EASTERN KENTUCKY...HAD LED TO A RED FLAG WARNING THROUGH THIS EVENING. DEWPOINTS WILL CONTINUE TO SLOWLY CREEP UP AS THE FRONT TO OUR WEST APPROACHES THIS EVENING. A PRE-FRONTAL LINE OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED ACROSS CENTRAL KENTUCKY...AND HAS EVEN PRODUCED SOME SMALL HAIL NEAR WINCHESTER IN THE LAST 30 MINUTES...AND LIKELY NOW MOVING INTO FLEMING/BATH COUNTIES. SHOWERS AND A FEW THUNDERSTORMS WILL WORK EAST ACROSS THE AREA THIS EVENING AND OVERNIGHT WITH WIDESPREAD RAIN EXPECTED. THUNDERSTORMS WILL LIKELY WEAKEN AS WE HEAD PAST 00Z...BUT SOME MUCH NEEDED RAIN WILL STILL MOVE ON THROUGH THE AREA. GIVEN RECENT PAST EVENTS...HAVE CUT INTO QPF AMOUNTS SOME THIS EVENING...GOING CLOSE TO A QUARTER OF AN INCH FOR MOST AREAS. RAIN SHOULD MOVE ON OUT BY LATE TONIGHT...WITH A PERIOD OF DRY WEATHER EXPECTED AROUND DAYBREAK THURSDAY. HOWEVER...ANOTHER SHORTWAVE WILL DIVE SOUTHEAST ACROSS THE AREA BY MIDDAY WITH SHOWER CHANCES INCREASING INTO THE AFTERNOON. SOME WEAK INSTABILITY IS POSSIBLE...AND CANNOT RULE OUT A LOW TOPPED THUNDERSTORM...BUT WILL STICK WITH MAINLY SHOWERS FOR NOW. TEMPERATURES THURSDAY WILL HAVE A SLOW CLIMB...WITH READINGS AROUND 50 EXPECTED. STRONG WEST WINDS WILL DEVELOP ON WEDNESDAY AS THIS MID LEVEL WAVE DROPS SOUTHEAST WITH SOME WIND GUSTS UP TO 30 OR 35 MPH AGAIN. RAIN CHANCES WILL DIMINISH THURSDAY EVENING AS SUBSIDENCE BUILDS IN BEHIND THE DEPARTING WAVE. THIS MAY LEAD TO A BREAK IN THE RAIN CHANCES OVERNIGHT THURSDAY NIGHT INTO EARLY FRIDAY MORNING. COLD ADVECTION WILL BRING TEMPERATURES BACK DOWN INTO THE LOWER 30S FOR THURSDAY NIGHT...AND IF A FEW CLEAR SPOTS CAN DEVELOP...WE COULD SEE A FEW UPPER 20S. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 414 PM EDT WED APR 6 2016 CONTINUED CYCLONIC FLOW WILL REMAIN LOCKED IN ACROSS HUDSON BAY INTO THE GULF OF MEXICO...SPELLING BELOW NORMAL TEMPERATURES THROUGH AT LEAST THE FIRST HALF OF THE WEEKEND COMPLETE WITH CHANCES FOR LIGHT PRECIPITATION. A WEAK UPPER SHORTWAVE TROUGH ROTATING THROUGH THE OHIO VALLEY WILL SLOWLY FILTER IN ANOTHER ROUND OF COOLER AIR ACROSS EASTERN KENTUCKY INTO FRIDAY MORNING. SHOULD REMAIN DRY INTO AT LEAST EARLY FRIDAY AFTERNOON AS A BATCH OF RELATIVELY DRIER AIR MOVES IN BEHIND THURSDAY NIGHT/S SHORTWAVE TROUGH. THE NEXT DISTURBANCE...ACCOMPANIED BY A DIGGING 145 KNOT UPPER JET...WILL PUSH THROUGH THE WESTERN GREAT LAKES AND OHIO VALLEY FRIDAY AFTERNOON/EVENING...BRINGING ONE MORE...STRONGER...SHOT OF COLD AIR TO THE EASTERN PERIPHERY OF THE COMMONWEALTH. STEEPENING LAPSE RATES AND IMPROVING LOW-MID LEVEL SATURATION...OWING TO ROBUST COOLING ALOFT...LATE FRIDAY MORNING THROUGH THE AFTERNOON SUGGEST AT LEAST MEAGER ENOUGH MID LEVEL INSTABILITY TO ALLOW FOR ISOLATED THUNDER. STRONG COLD AIR ADVECTION WILL TAKE PLACE ALONG WITH BREEZY POST FRONTAL WINDS ON THE SOUTH SIDE OF A SOUTHEAST GREAT LAKES SURFACE LOW LATE FRIDAY INTO EARLY SATURDAY. ENOUGH MOISTURE LOOKS TO HANG AROUND TO ALLOW RAIN SHOWERS TO TRANSITION TO A MIX WITH SOME LIGHT SNOW LATE FRIDAY EVENING/FRIDAY NIGHT AS SUBSTANTIAL COLUMN COOLING OCCURS. SNOW AMOUNTS WILL BE LIGHT...WITH ACCUMULATIONS MAINLY REMAINING CONFINED TO AND NEAR THE HIGHER TERRAIN...GENERALLY IN THE DUSTING TO HALF AN INCH RANGE. HIGHER RIDGETOPS MAY VERY WELL SEE AN INCH TO TWO BEFORE MOISTURE AND LIFT DEPART EAST SATURDAY MORNING. AFTER WIND CHILLS IN THE TEENS SATURDAY MORNING...TEMPERATURES SHOULD BE ABLE TO WARM INTO THE 40S DURING THE AFTERNOON AS LOW STRATUS ERODES AND WARMER AIR SLOWLY ADVECTS IN FROM THE SOUTHWEST IN WAKE OF THE DEPARTING SYSTEM. TRENDS HAVE SUGGESTED THAT THIS UPPER TROUGH MAY CONTINUE TO ACCELERATE IN ITS DISPLACEMENT EAST OF THE REGION...THUS SURFACE RIDGING MOVING IN SATURDAY NIGHT MAY BE ABLE TO PUSH FARTHER EAST BY PEAK COOLING SUNDAY MORNING. THIS WOULD ALLOW A QUICKER INFILTRATION OF MID-HIGH CLOUDS FROM THE WEST AHEAD OF BACKING FLOW DOWNSTREAM OF A DEVELOPING SYSTEM...AND THUS KEEP TEMPERATURES FROM PLUMMETING QUITE AS FAR AS ORIGINALLY FORECAST. STILL LOOKING AT LOWS WELL INTO THE 20S WITH THE COLDEST READINGS IN THE EASTERN VALLEYS NEARER THE CORE OF THE SURFACE RIDGE. A WARMUP WILL ENSUE FOR LATE WEEKEND INTO EARLY NEXT WEEK AHEAD OF A SYSTEM STRETCHING FROM CANADA THROUGH THE GREAT PLAINS. STILL SOME UNCERTAINTY AS TO HOW THIS UPPER ENERGY WILL PHASE AND EVOLVE...BUT SHOWER/STORM CHANCES CURRENTLY LOOK TO PEAK LATE MONDAY INTO EARLY TUESDAY AHEAD OF AN APPROACHING COLD FRONT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 214 PM EDT WED APR 6 2016 VFR CONDITIONS WILL REMAIN THROUGH THIS AFTERNOON. HOWEVER...A COLD FRONT WILL BRING A BAND OF RAIN INTO EASTERN KENTUCKY THIS EVENING...WITH SOME BRIEF PERIODS OF MVFR CIGS/VISBYS POSSIBLE. NOT MUCH LOW CIGS BEHIND THIS FRONT...SO WE MAY GO BACK TO VFR OVERNIGHT...BEFORE CIGS SLOWLY COME BACK DOWN TOWARDS DAYBREAK AS LOWER LEVELS SLOWLY SATURATE. STILL PLENTY OF UNCERTAINTY WITH CLOUD HEIGHTS OVERNIGHT TONIGHT...AND THIS CONTINUES INTO TOMORROW. IT DOES LOOK LIKE A MIX OF MVFR/VFR SHOULD BE SEEN ACROSS THE AREA. GUSTY SOUTH WINDS WILL TRANSITION TO THE WEST WITH THE FRONTAL PASSAGE THIS EVENING. GUSTY WEST WINDS WILL BE SEEN BY LATE THURSDAY MORNING INTO THE DAY TOMORROW. && .FIRE WEATHER... ISSUED AT 320 PM EDT WED APR 6 2016 LOW RH AND STRONG SOUTH WINDS WILL CONTINUE THROUGH THIS EVENING AHEAD OF AN APPROACHING COLD FRONT. THIS WILL KEEP RED FLAG WARNING GOING FOR MUCH OF FAR EASTERN KENTUCKY THROUGH THE EVENING. WINDS SHOULD STAY UP EVEN AFTER SUNSET...SO HAVE EXTENDED THE WARNING THROUGH 03Z...AT WHICH TIME RELATIVE HUMIDITY SHOULD GO UP ENOUGH TO RELIEVE THE CRITICAL FIRE WEATHER CONDITIONS. WITH THE FRONTAL PASSAGE LATE THIS EVENING...MUCH NEEDED RAIN WILL SPREAD ACROSS THE AREA. A COOLER AND DAMP END TO THE WEEK IS EXPECTED. && .JKL WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 11 PM EDT THIS EVENING FOR KYZ052-088-104- 106>110-112-113-115-117>120. && SHORT TERM...KAS LONG TERM...GUSEMAN AVIATION...KAS FIRE WEATHER...KAS
Hazardous weather outlook, Apr 6, 4:22 PM EDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 422 PM EDT WED APR 6 2016 KYZ044-050-051-058>060-068-069-079-080-083>087-111-114-116-072330- FLEMING-MONTGOMERY-BATH-ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON- PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-LEE-OWSLEY-CLAY- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...IRVINE... RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD... MOUNT VERNON...MCKOWSEE...ANNVILLE...BURNSIDE...SOMERSET... LONDON...MONTICELLO...STEARNS...WHITLEY CITY...CORBIN... WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE... BEATTYVILLE...BOONEVILLE...MANCHESTER 422 PM EDT WED APR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT. WINDS MAY GUST AS HIGH AS 35 MPH THROUGH THIS EVENING...LEADING TO AN ELEVATED FIRE DANGER AND BRIEF CHOP ON AREA LAKES. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. TEMPERATURES NEAR FREEZING ARE POSSIBLE THURSDAY NIGHT INTO FRIDAY MORNING. A HARD FREEZE APPEARS LIKELY LATE FRIDAY NIGHT INTO SATURDAY MORNING AND AGAIN SATURDAY NIGHT INTO SUNDAY MORNING. A SLIGHT CHANCE OF THUNDERSTORMS EXISTS FRIDAY MORNING INTO FRIDAY EVENING AND AGAIN MONDAY MORNING THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KYZ052-088-104-106>110-112-113-115-117>120-072330- ROWAN-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD- BREATHITT-KNOTT-PERRY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...MOREHEAD...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINSVILLE...CAMPTON...SALYERSVILLE... PRESTONSBURG...WHEELWRIGHT...JACKSON...HINDMAN...PIPPA PASSES... HAZARD...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 422 PM EDT WED APR 6 2016 ...RED FLAG WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT. STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. TEMPERATURES NEAR FREEZING ARE POSSIBLE THURSDAY NIGHT INTO FRIDAY MORNING. A HARD FREEZE APPEARS LIKELY LATE FRIDAY NIGHT INTO SATURDAY MORNING AND AGAIN SATURDAY NIGHT INTO SUNDAY MORNING. A SLIGHT CHANCE OF THUNDERSTORMS EXISTS FRIDAY MORNING INTO FRIDAY EVENING AND AGAIN MONDAY MORNING THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KAS/GUSEMAN
In the hours before
Special weather statement, Apr 6, 2:06 PM EDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 206 PM EDT WED APR 6 2016 KYZ044-050-051-058>060-068-069-079-080-083>087-111-114-116-070000- FLEMING-MONTGOMERY-BATH-ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON- PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-LEE-OWSLEY-CLAY- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...IRVINE... RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD... MOUNT VERNON...MCKOWSEE...ANNVILLE...BURNSIDE...SOMERSET... LONDON...MONTICELLO...STEARNS...WHITLEY CITY...CORBIN... WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE... BEATTYVILLE...BOONEVILLE...MANCHESTER 206 PM EDT WED APR 6 2016 ...STRONG WINDS AND LOW RELATIVE HUMIDITIES LEADING TO ELEVATED FIRE DANGER... STRONG WINDS WILL CONTINUE THROUGH THIS EVENING. WIND GUSTS AS HIGH AS 35 MPH ARE EXPECTED...WITH STRONGER GUSTS POSSIBLE AS SHOWERS ARRIVE LATE THIS AFTERNOON OR EVENING. LOW RELATIVE HUMIDITIES AND THESE WIND GUSTS WILL LEAD TO AN ELEVATED THREAT FOR WILDFIRES THROUGH THIS EVENING. REMEMBER IT IS ILLEGAL TO BURN ANYTHING WITHIN 150 FEET OF ANY WOODLAND OR BRUSHLAND BETWEEN THE HOURS OF 6 AM AND 6 PM. KAS
Special weather statement, Apr 6, 3:10 PM EDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
310 PM EDT WED APR 6 2016
KYZ044-050-051-061945-
MONTGOMERY-BATH-FLEMING-
310 PM EDT WED APR 6 2016
...A STRONG THUNDERSTORM WILL AFFECT MONTGOMERY...BATH...FLEMING...
AT 310 PM EDT...A STRONG THUNDERSTORM WAS OVER PECKS RIDGE...OR NEAR
FLEMINGSBURG...MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FLEMINGSBURG...SHARPSBURG...POPLAR PLAINS...CRAINTOWN...NEPTON...
ELIZAVILLE...GODDARD...PECKS RIDGE...BETHEL...FOXPORT...WALLINGFORD...
SHERBURNE...SIDEVIEW...TILTON...PEBBLE...HILLSBORO...MOUNT CARMEL...EWING
AND FLEMINGSBURG JUNCTION.
&&
LAT...LON 3849 8359 3843 8358 3839 8346 3808 8406
3809 8406 3810 8407 3815 8404 3817 8399
3832 8384 3836 8388 3835 8390 3837 8390
3837 8391 3846 8385 3852 8364
TIME...MOT...LOC 1910Z 222DEG 50KT 3836 8380
KASThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 8:50 PM EDT | Special Weather Statement | JKL | Laurel, McCreary, Whitley | 25 min |
| Apr 7, 4:25 AM EDT | Freeze Watch | JKL | Bath, Elliott, Fleming, Johnson, Menifee, Montgomery and 3 more | 11 hr |
| Apr 7, 8:12 AM EDT | Lake Wind Advisory | JKL | Bell, Clay, Harlan, Jackson, Knox, Laurel and 6 more | 5 hr |
| Apr 7, 12:47 PM EDT | Wind Advisory | JKL | Bell, Clay, Harlan, Jackson, Knott, Knox and 10 more | 7 hr |
| Apr 7, 3:26 PM EDT | Freeze Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 13 hr |
| Apr 7, 3:26 PM EDT | Freeze Warning | JKL | Bath, Breathitt, Elliott, Estill, Fleming, Floyd and 13 more | 18 hr |
| Apr 7, 7:18 PM EDT | Special Weather Statement | JKL | Letcher | 27 min |
Nearby
Wind Advisories in Kentucky, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.